MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LDL-CHOLESTEROL GEN.3; SYSTEM, TEST, LOW DENSITY, LIPOPROTEIN

ROCHE DIAGNOSTICS LDL-CHOLESTEROL GEN.3; SYSTEM, TEST, LOW DENSITY, LIPOPROTEIN
Catalog Number 08057966190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with ldl-cholesterol gen.3 on a cobas c 503 analytical unit.The sample initially resulted in an ldl value of 5.00 mmol/l with a data flag.The sample was automatically repeated, resulting in an ldl value of 5.10 mmol/l with a data flag.These values were held and not released to the patient.The sample was repeated again, resulting in an ldl value of 1.49 mmol/l which was then released to the patient.The sample was repeated afterwards and resulted in a value of 5.07 mmol/l with a data flag.An amended report was issued.
 
Additional Manufacturer Narrative
A reagent issue is not likely since calibration and controls were acceptable.The main water pump pressure was determined to be high, but is not likely to cause the issue.A review of alarm trace data showed aspiration and abnormal blank alarms, which are indicators of poor sample quality.The field service engineer checked the rinse unit water level adjustment, the rinse tube condition, and probe adjustments.The system was working within specifications.The investigation could not identify a product problem.The cause of the event could not be determined.The issue is consistent with insufficient pre-analytic sample handling.

Brand Name
LDL-CHOLESTEROL GEN.3
Common Device Name
SYSTEM, TEST, LOW DENSITY, LIPOPROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23416805
Report Number1823260-2025-04414
Device Sequence Number13364022
Product Code LBR
UDI-Device Identifier07613336121375
UDI-Public07613336121375
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K143691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number08057966190
Device Lot Number83806601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown